# SDR IPXA2024110450317

- Difficulty date: November 3, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 69,007 hours, 22,994 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587663
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D FLOOR PNL NO. 241DFF BROKEN AT STA 731 TO STA 834 LBL-65, P/N : 145T5876-63.FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.
